Browse "AE-Journal Papers(저널논문)" by Subject Parabolized stability equations

Showing results 1 to 4 of 4

1
Influence of two-dimensional smooth humps on linear and non-linear instability of a supersonic boundary layer

Park, Dong-Hun; Park, Seung-Oresearcher, COMPUTERS FLUIDS, v.79, pp.140 - 149, 2013-06

2
Linear and non-linear stability analysis of incompressible boundary layer over a two-dimensional hump

Park, Dong-Hun; Park, Seung-Oresearcher, COMPUTERS & FLUIDS, v.73, pp.80 - 96, 2013-03

3
Study of effect of a smooth hump on hypersonic boundary layer instability

Park, Donghun; Park, Seung-Oresearcher, THEORETICAL AND COMPUTATIONAL FLUID DYNAMICS, v.30, no.6, pp.543 - 563, 2016-12

4
Study of tonal noise behavior of an airfoil by using parabolized stability equations

Park, Dong-Hun; Park, Seung-Oresearcher, THEORETICAL AND COMPUTATIONAL FLUID DYNAMICS, v.27, no.1-2, pp.71 - 88, 2013-02

Discover

Type

Open Access

Date issued

Subject

. next

rss_1.0 rss_2.0 atom_1.0